# SDR AWXA0001695

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 36,598 hours, 17,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MSP - ABORTED TAKEOFF, THE AFT CARGO LIGHT APPEARED AFTER APPLYING T/O POWER ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE DOOR AND OPERATED IT NUMEROUS CYCLES; THE OPERATION AND INDICATIONS WERE NORMAL; NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.  AS A FOLLOW UP, THE NEXT DAY TSM PROCEDURE 52-31-00-810-802 WAS ACCOMPLISHED W/ NO FURTHER FAULTS.  ALSO, CHECKED THE ROLLERS, LUBED AND ADJUSTED VENT AFT DOOR.
